Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Can you work ?
avatar
livefast posted:
Hi , I'm so tiered and mentaly loosing it . I haven't even started treament yet . I used to be a very active and out doorsy king of guy . Now I find myself on the couch more then ever . I forget things or what it was I meant do to . I have been on un-employment sence May .Has any one else gone thuogh this and had to stop working ? I am a electronic tech so I don;t have the luxary of making a mistake .I am so tierd of being sick and dierd !
livefast
Reply
 
avatar
oldtiff47 responded:
WHAT DO YOUR MD"S HAVE TO SAY ABOUT HOW YOU ARE FEELING ? DO YOU HAVE ANY OTHER MEDICAL PROBLEMS ?

HEP AND TX ARE DIFFERENT FOR ALL........WE ALL HANDLE THINGS DIFFERENTLY...

TIFF
 
avatar
livefast replied to oldtiff47's response:
I have VA Doctors , they don't say much . Last I talked to him he said stop drinking and come back in 6 months . I have had an ultrasound and a alot of blood drawn . Maybe in April he can give me a better idea of what to expect . I'll keep you inform and thanks for your reply .
 
avatar
oldtiff47 replied to livefast's response:
OH MY YES YOU MUST STOP DRINKING.....ASAP....


TIFF
 
avatar
livefast replied to oldtiff47's response:
I have quite drinking . Maybe thats why I feel like I'm loosing my mind . I don't sleep,eat and when I try I get so tierd . IT'S REALLY PISSING ME OFF .
fast
 
avatar
oldtiff47 replied to livefast's response:
HOW LONG NO BOOZE.......

YOUR BODY WILL TAKE TIME TO ADJUST TO IT FOR SURE...TRY WALKING ...YOU MUST EAT...MAKE YOUR SELF DO IT...THINK GOOD THOUGHTS...

TIFF
 
avatar
livefast replied to oldtiff47's response:
4 months now . I do try , to many things andding to feelings .
 
avatar
1953you replied to livefast's response:
HEY, MY NAME IS MIKE I HAVE HAD HEP-C FOR 12 YEARS THAT I KNOW OF[COULD HAVE BEEN LONGER DON"T KNOW> YOU CAN NOT GIVE UP. I TOOK THE SHOTS AND THE PILLS BUT DID NOT WORK.I FOUND OUT AT THE SAME TIME THAT I HAD CIRRHOSIS OF THE LIVER.YOU HAVE TO MAKE CHANGES IN YOUR LIFE THE DRINKING WAS HARD TO DO BUT IT CAN BE DONE IT. WILL BE ON YOUR MIND BUT IT GETS BETTER WITH TIME. THIS IS A GOOD TIME TO LOOK AT GOD AND TALK .THAT WHAT HELP ME AND STILL DOES! IF YOU NEED TO TALK TO SOMEONE I WILL BE HERE I WOULD LOVE TO HELP. LATER MIKE
 
avatar
angels031961 responded:
I certainly understand what you are going through. I have been working 40 hours a week, and within the last six months or so I am spent. I have no energy at all, it takes all I have to get up in the morning, plus I do not sleep well at all. The exhausation is beyond words. I am not on treatment yet either. My husband thinks I should apply for disability. I don't know? Anyone else know anything about that?
 
avatar
livefast replied to angels031961's response:
I've been told every one reacts differntly . Sound like you and I feel about the same . I have been an Electronic Tech for 30 years and 2 days ago I found myself not knowing how to wire up a hot water heater . With that I got mad ,depressed and more isulated like know one under stands . I have applied for S.S. Disablity . I go to ther shrink this Fri. They haven't made a dission yet , but if they would just read all these letters I think it would be a no brainer . I'll keep ya informed . Much love to you , take care , fast
 
avatar
rubystar2 replied to livefast's response:
I know the psychological toll have having a serious chronic disease. I wonder if depression might play a part in not being able to function after being diagnosed with Hepatitis. Not only does the disease and the treatment take it all out of you but you also have the psychological and mental issues to deal with, too. I think it takes time to mentally process what this might all mean to you in the course of your life BESIDES having to deal with the physical disease and the side affects of treatments.
 
avatar
vyoungs59 replied to 1953you's response:
1953you Mike you are so right! God is the only one that can sustain us and provide comfort. I have always believed in our saviour but now i find that he is my constant companion. I am leaning on him as I have never done before. Next year a new treatment comes out, hang in there and tell your drs you would like to be included. From what I read is sounds very promising.
 
avatar
angels031961 replied to livefast's response:
I just finished completing my disability forms online so only time will tell. I have a real problem with itching too! Seems like my hair is falling out as well. I am so sick and tired of being sick and tired. I had a bunch of blood work done last week, tomorrow they have a couple of other tests scheduled, then hopefully they will schedule a liver biopsy and talk about treatment. If I am going to feel sick I would rather feel that way with treatment at least I am being proactive, rather than being sick and do nothing. Keep me posted, xoxoxo!
 
avatar
rubystar2 replied to angels031961's response:
I hope you are successful in getting disability. I agree with your comment about rather being sick from treatment than the disease itself.

By the way, I LOVE your photo. You look so upbeat and happy and full of life!!!
 
avatar
angels031961 replied to rubystar2's response:
Thank you for the compliment on my photo. Believe it or not that was just this last October when I felt full of life. I look at that photo and don't recognize that person anymore. I am so tired all the time, I don't want to do anything, but I keep pushing myself. It is exhausting. Today I am having a colonoscopy and endoscopy done. I can't wait for it to be over. I know disability is a long road, and I kept putting it off, but if I don't start the process now, it will just take that much longer. Keep in touch,it is nice to have support!


Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.